MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; SPINALOGIC

DJO, LLC CHATTANOOGA; SPINALOGIC
Model Number 01-207-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Sus voluntary event report: mw5072830 i had 2 level lumbar surgery l4-s1 on (b)(6) 2017.I was told by the neurosurgeon to use this device for 2 months to help with the fusion/bone growth process.I started on (b)(6) 2017 and stopped after 40 days of daily use.The device automatically shuts off after 30 minutes and allows only daily use.It is programmed.The device covered all of my lumbar and thoracic spine areas.Slowly over this time, i noticed a lot of weakness/pain in the bones especially the sacrum, hips, t-spine and ribs, neck and down to the ankle joints.Around the ankle joint, i feel i would fracture the bone.I also faced extreme fatigue during the time i used this device.It is my belief that it worsened or weakened areas of my spine i.E.Neck and thoracic spine which already have degenerative disc disease/arthritis.

Brand Name
CHATTANOOGA
Common Device Name
SPINALOGIC
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key7059234
Report Number3012446970-2017-00001
Device Sequence Number1357966
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;